# SDR AALA202109201099

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 22,893 hours, 8,889 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON APPROACH 25L LAX  UPON MOVING FLAPS FROM 25 TO 30 NO MOVEMENT. DID GO AROUND AND LANDED AT FLAPS 15. AFTER LANDING EXTENDED FLAPS TO 30 AND FLAPS EXTENDED NORMALLY. ACCOMPLISHED TRAILING EDGE FLAP SYSTEM OPERATIONS TEST PER AMM 27-51-00-710-801.
